Galpharm Paracetamol 500mg Caplets 16 Caplets

(4 customer reviews)

Images

This Product Is Currently Unavailable

Galpharm Paracetamol 500mg Caplets 16 Caplets

(4 customer reviews)

Details

N/A

Add to cart options

Product Actions

Additional Information

Each tablet contains Paracetamol 500mg. Also contains E223

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.. Galpharm.

Manufacturers Address

PL Holder: Galpharm Healthcare Ltd., South Yorkshire, S75 3SP.

Return to

Galpharm Healthcare Ltd., South Yorkshire, S75 3SP.

Package type

Box

A note about our product informationA note about products info

We have done everything we can to ensure that the information we provide about all the products listed on this website is accurate and up-to-date. However, food products in particular are constantly being improved so their ingredients and the other information we publish here, including details of their nutritional content and allergy advice, is liable to change. For this reason, we strongly recommend that you always read the actual product label carefully before using or consuming any product. Please do not rely solely on the information provided on this website.

Customer Reviews

(4 customer reviews)

Write a review

Very efficient from start to finish.

No problem with purchases everything was good the service and delivery on time

help me with my flu and fast pain relieve with me headache

Most of fresh food had little dates on them


Ingredients

Each tablet contains Paracetamol 500mg. Also contains E223